MAUDE Adverse Event Report: Alphatec Spine, Inc. Invictus Spinal Fixation System; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM

Alphatec Spine, Inc. Invictus Spinal Fixation System; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Model Number 17402
Medical Device Problem Codes Separation Failure (2547); Difficult or Delayed Separation (4044)
Health Effect - Clinical Code Vertebral Fracture (4520)
Date of Event 08/25/2026
Type of Reportable Event Serious Injury
Event or Problem Description
While attempting to deploy the tulip onto the screw shank, the gold button reportedly did not release the tulip.During an attempt to seat the tulip head onto the screw shank, the l5 pedicle fractured.The patient is asymptomatic.
 
Additional Manufacturer Narrative
The inserter has not returned for evaluation.Photographs were not provided.Review of device history records showed no manufacturing or processing related irregularities.Based on the information provided, the root cause could not be determined.Alphatec spine is submitting this report to comply with the fda regulations 21 cfr 803.Alphatec spine has made reasonable efforts to provide as much relevant information as available.Any field that is left blank was not known at the time of this submission.If additional information is provided, a supplemental report will be submitted.

Brand Name
Invictus Spinal Fixation System
Common Device Name
THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Manufacturer (Section D)
Alphatec Spine, Inc.
1950 camino vida roble
carlsbad CA 92008
Manufacturer (Section G)
Alphatec Spine, Inc.
1950 camino vida roble
carlsbad CA 92008
Manufacturer Contact
michael hendrickson
1950 camino vida roble
carlsbad, CA 92008
+1(760)356-6777
MDR Report Key50869884
Report Number2027467-2026-00196
Device Sequence Number9314135
Product Code NKB
UDI-Device Identifier00190376270210
UDI-Public(01)00190376270210(10)EM51473
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K192938
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number17402
Device Catalogue Number17402
Device Lot NumberEM51473
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/27/2026
Initial Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/14/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age75 YR
Patient SexFemale